Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have atrial tachycardia, on Flecanaide, experiencing chest pain, breathlessness, joint pain. Is it normal response to med?

I have atrial tachycardia and have been on Flecanaide for about a week. I am experiencing a different chest pain to the previous pain I had, breathless, wheezing ,exhaustion after very little exertion. I have pains in my joints and sometimes feel I could just drop. Is this a normal response to the med?. I didn't have headaches before but am getting regular headache and sensitivity at the top of my scull.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have can be due to side effect of the medicine you are taking or due to a cardiac problem. It is best to consult your physician for a detailed evaluation.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,<
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor